Fioricet

USER REVIEWS

Comment from: missamie45-54on Treatment for 1-2 years Published: May 08

I get Tension Headaches and occasionally a Migraine headache. This medication works very well for me. I take it sparingly and always get relief. I do not notice any side effects.

Related Reading: migraine headache

Comment from: affiliatmed19-24on Treatment for 1-6 months Published: April 29

Florist medicine use only USA Country. For more information visit: http://www.affiliatmed.com/

Comment from: 45-54on Treatment for 10+ years Published: April 05

Comment from: Utah195455-64on Treatment for 10+ years Published: October 03

I've used Fioricet for over 20 years for occasional tension headaches, since I am to avoid aspirin or NASIDS due to ulcer. I've been very careful to keep track of how often I use it, and find that sometimes a 1/2 tablet does the trick for mild headaches. I check annually with my doctors and they seem to agree that limiting to no more than 10 tablets a month is relatively safe. Bottom line is keep track of your usage and check regularly with your doctor, particularly if you find your dosage need increasing.

Related Reading: fioricet | aspirin

Comment from: 55-64on Treatment for 10+ years Published: August 07

I have been taking this medication for 10+ years on an as needed basis. I LOVE it! If I feel a tension headache coming on and take 2 tablets - it is gone within 30 minutes. I don't get these headaches very often but when I do this medication works wonders. :)

Related Reading: tension headache

Comment from: holtzad45-54on Treatment for less than 1 month Published: November 04

Had a concussion and had horrible headaches that would wake me up in the middle of the night. Nothing would take the pain away. The doctor prescribed Fioricet and it worked. The only side effect I experienced was a bit of dry mouth. Other than that it is great!

Related Reading: concussion | fioricet | dry mouth

Comment from: Fiorcet65-71on Treatment for 2-5 years Published: October 26

I have been taking this drug for years with much success. As of today, the PA that I have been seeing will no longer prescribe them, as he claims this medication is causing the headaches. I asked what other drug could I take, his response was nothing.

References

Health Solutions From Our Sponsors